12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Statistics of fluctuations of wave functions of...
View graph of relations

« Back

Statistics of fluctuations of wave functions of chaotic electrons in a quantum dot in an arbitrary magnetic field

Research output: Contribution to journalComment/debate

Published

Journal publication date15/10/1994
JournalPhysical Review B
Journal number15
Volume50
Number of pages4
Pages11267-11270
Original languageEnglish

Abstract

Using the supersymmetry technique we calculate the distribution of local amplitudes of electron wave functions in quantum dots in the regime of chaotic motion. The exact formula for an arbitrary magnetic field is obtained from first principles; this provides the possibility of describing the crossover between the orthogonal and unitary ensembles. The distribution function of chaotic electron waves can be the basis for a calculation of the resonance conductance distribution function.